Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Semiconfluent maps and continua containing no $ n$-ods


Author: Eldon J. Vought
Journal: Proc. Amer. Math. Soc. 104 (1988), 1311-1314
MSC: Primary 54F20; Secondary 54C10, 54F50
DOI: https://doi.org/10.1090/S0002-9939-1988-0929435-X
MathSciNet review: 929435
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: J. F. Davis proved that the semiconfluent image of an atriodic continuum is atriodic and asked if this result could be generalized to $ n$-ods. In this paper the question is answered in the affirmative. It is proved that the semiconfluent image of a Hausdorff continuum containing no $ n$-ods must contain no $ n$-ods


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F20, 54C10, 54F50

Retrieve articles in all journals with MSC: 54F20, 54C10, 54F50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0929435-X
Keywords: Semiconfluent maps, $ n$-ods
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society